Paracetamol Syrup: Uses, Dosage, Side Effects, Composition & More - Zoylo
INFORMATION ABOUT PARACETAMOL
PARACETAMOL belongs to a class of medicines called analgesics. PARACETAMOL is reduce pain, lower high temperatures (fever) and relieve cold and flu symptoms.
• Skin rash
• Swollen face
• Loss of appetite
It is not necessary for all people to experience the above side-effects.
SPECIAL INSTRUCTIONS FOR PARACETAMOL
• Take PARACETAMOL with or without meals or as advised by your doctor. Take it at a gap of 4 hours at least to reduce fever and pain.
• It is recommended to shake well before use.
• Please do not take more than prescribed PARACETAMOL as it may cause some very serious adverse effects.
• Take it with caution specifically if you have or had any history of kidney or liver diseases.
• Inform your doctor if you are taking medicines such sleeping tablets, antidepressants, anticoagulants, antiretroviral drugs, anticonvulsants, oral contraceptives and medicines used to treat high cholesterol, nausea and vomiting.
• Consult your doctor immediately if you are experiencing allergic reactions such as sudden onset of skin rashes, boils, sore lips and mouth, sudden wheezing, abnormal movements, swelling in the face or tightness of the chest.
FREQUENTLY ASKED QUESTIONS
Q. Is PARACETAMOL safe to use? A. Yes, PARACETAMOL is a safe drug and it is given to children, adults and elders in prescribed dosage to effectively reduce fever and pain.
Q. Can PARACETAMOL be used for muscular pain? A. Yes, PARACETAMOL is primarily used to reduce fever and pain. However, depending on the site and intensity of muscular pain you can speak with your doctor for a more effective alternative medicine such as painkiller or muscle relaxant.
Q. Does PARACETAMOL help in reducing swelling? A. PARACETAMOL is effective in reducing fever and pain. But It is not that effective in reducing inflammations (swelling) due to poor anti-inflammatory activity of PARACETAMOL.
Q. Can I take PARACETAMOL for viral fever? A. Yes, PARACETAMOL can be safely taken to reduce fever and body pain due to viral infections. Additionally, drink plenty of fluids along with small healthy meals to recover from the infection faster. In case the fever and symptoms persist for more than 7 days. You may require blood tests to rule out other infections and medical conditions.
Q. Why has my doctor given PARACETAMOL and antibiotics together? A. Your doctor may have prescribed antibiotics along with PARACETAMOL to help you get rid of infections of bacterial origin. Antibiotics help you in killing the bacteria's causing infections however, they do not provide much relief from body pain and fever. Hence PARACETAMOL along with antibiotics are usually recommended for 3-7 days or more depending on the severity to completely get rid of infection.
Q. Can I take PARACETAMOL for Dengue? A. Yes, PARACETAMOL can be Safely taken to reduce high to moderate fever in dengue patients. However, dengue is a serious condition you are highly recommended not to self-medicate yourself or your family members/ friends without consulting a doctor. It is diagnosed in the 3rd to 4th day from the onset of fever cycle by blood tests and there are chances of very low platelet counts and internal bleeding if proper attention and care is not given to the patients. Additionally, do not take any painkiller for body pain without asking a doctor.
Q. When should I stop taking PARACETAMOL? A. You should take PARACETAMOL till such time you have fever and pain but consult a doctor if there is no relief from pain and fever. If you are experiencing sudden onset of rashes or yellowing of skin along with nausea and vomiting, stop taking PARACETAMOL. There may be a possibility that you are allergic to PARACETAMOL. Speak with your doctor and check for liver enzymes to ensure no liver malfunctioning or any other underlying medical condition before again starting with PARACETAMOL.